# SDR MALA050140

- Difficulty date: January 20, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N360PX
- Make and model: Saab 340B
- Aircraft serial: 340B220
- Aircraft time: 34,554 hours, 29,600 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Inlet
- Part number: NF24668057
- Part serial: NF24668057
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 6Y/4Y INSPECTION IN YYC, LT NACELLE, INLET PROTECTION DEVICE P/N NF24668-057 IS CHAFED COMPLETELY THROUGH AND IS BEING REPLACED.  AIRCRAFT RETURNED TO SERVICE 01/18/2005.
